A subscription is required to access this article.
Let be a special orthogonal group or an inner form of a symplectic group over a number field such that there exists a non-empty set of real places of at which has discrete series and outside of which is quasi-split. We prove Arthur’s multiplicity formula for automorphic representations of having algebraic regular infinitesimal character at all places in .
Cite this article
Olivier Taïbi, Arthur's multiplicity formula for certain inner forms of special orthogonal and symplectic groups. J. Eur. Math. Soc. 21 (2018), no. 3, pp. 839–871